# SDR UALA2011011000155

- Difficulty date: January 7, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,480 hours, 10,651 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 865
- Condition: Discharged
- Location: Master
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY WAS LEFT ON.  REPLACED MAIN BATTERY, CHECKS GOOD.
